# SDR ASAA2014012412470

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,755 hours, 8,320 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, MASTER CAUTION FOR AIR CONDITIONING AND CONTROL CABIN ZONE TEMP LIGHTS REMAINED ILLUMINATED AND EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM 21-62, TASK 832 & FLT DECK TRIM FAULT ON NR 2 TEMP CONTINUE CLEARED, GROUND FUNCTIONAL CHECK PASSED.
